Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular integral equations in $ L\sb{p}$


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 97 (1960), 131-160
MSC: Primary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0119064-7
MathSciNet review: 0119064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0119064-7
Article copyright: © Copyright 1960 American Mathematical Society